# SDR SIMA993201

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3619 - AFTER TAKEOFF, THE LANDING GEAR CONTROL LEVER COULD NOT BE MOVED TO THE UP POSITION.  REMOVED AND REPLACED  LANDING GEAR CONTROL LEVER.  FUNCTIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
